# SDR DL733050659

- Difficulty date: October 20, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 53,254 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN.  CRACK IS APPROX 2 INCHES LONG AFT OF BS 727D, JUST BELOW STR 23L.  REPAIRED WITH DOUBLER PER ER/A 451209-14AD, REF AD 2004-18-06.
